Advertisement

Annals of Global Analysis and Geometry

, Volume 17, Issue 5, pp 409–439 | Cite as

The Atiyah–Bott–Lefschetz Theorem for Manifolds with Conical Singularities

  • Vladimir Nazaikinskii
  • Bert-Wolfgang Schulze
  • Boris Sternin
  • Victor Shatalov
Article

Abstract

We establish an Atiyah–Bott–Lefschetz formula for elliptic operators on manifolds with conical singular points.

conical singularities elliptic operator Fredholm property Lefschetz fixed point formula Lefschetz number pseudodifferential operators regularizer 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Agranovich, M. and Vishik, M.: Elliptic problems with parameter and parabolic problems of general type, Uspekhi Mat. Nauk 19(3) (1964), 53–161. English transl.: Russ. Math. Surveys 19(3) (1964), 53–157.Google Scholar
  2. 2.
    Atiyah, M. F. and Bott, R.: A Lefschetz fixed point formula for elliptic complexes. I, Ann. of Math. 86 (1967), 374–407.Google Scholar
  3. 3.
    Bismut, M.: The Atiyah-Singer theorems: A probabilistic approach. Part II: The Lefschetz fixed point formulas, J. Funct. Anal. 57(3) (1984), 329–348.Google Scholar
  4. 4.
    Bismut, M.: The infinitesimal Lefschetz formulas: A heat equation proof, J. Funct. Anal. 62 (1985), 437–457.Google Scholar
  5. 5.
    Brenner, V. A. and Shubin, M. A.: Atiyah-Bott-Lefschetz formula for elliptic complexes on manifolds with boundary, J. Soviet Math. 64 (1993), 1069–1111. Translated from Itogi Nauki i Tekhniki, Seriya Sovremennye Problemy Matematiki, Noveishie Dostizheniya 38 (1991), 119–183.Google Scholar
  6. 6.
    Fedosov, B. V.: Index theorems, in M. A. Shubin (ed.), Itogi Nauki i tekhniki, Sovremennye Problemy Matematiki, Vol. 65, VINITI, Moscow, 1991, pp. 165–268 [in Russian].Google Scholar
  7. 7.
    Fedosov, B. V.: Trace formula for Schrödinger operator, Russian J. Math. Phys. 1(4) (1993), 447–463.Google Scholar
  8. 8.
    Fedosov, B. V.: Deformation Quantization and Index Theory, Math. Top. 9, Akademie Verlag, Berlin, 1996.Google Scholar
  9. 9.
    Gilkey, P. B.: Lefschetz fixed point formulas and the heat equations, Comm. Pure Appl. Math. 48 (1979), 91–147.Google Scholar
  10. 10.
    Gohberg, I. Ts. and Krein, M. G.: Main results about deficiency numbers, root numbers, and index of linear operators, Uspekhi Mat. Nauk 12(2) (1957), 43–118.Google Scholar
  11. 11.
    Kohn, J. and Nirenberg, L.: An algebra of pseudo-differential operators, Comm. Pure Appl. Math. 18 (1965), 269–305.Google Scholar
  12. 12.
    Maslov, V. P.: Operator Methods, Nauka, Moscow, 1973. English transl.: Operational Methods, Mir, Moscow, 1976.Google Scholar
  13. 13.
    Melrose, R.: Transformation of boundary problems, Acta Math. 147 (1981), 149–236.Google Scholar
  14. 14.
    Melrose, R. and Mendoza, G. A.: Elliptic operators of totally characteristic type, Preprint, MSRI, 1983.Google Scholar
  15. 15.
    Nazaikinskii, V., Schulze, B.-W., Sternin, B. and Shatalov, V.: A Lefschetz fixed point theorem on manifolds with conical singularities, Preprint No. 97/20, Universität Potsdam, Institut für Mathematik, Potsdam, 1997.Google Scholar
  16. 16.
    Nazaikinskii, V., Sternin, B. and Shatalov, V.: Methods of Noncommutative Analysis. Theory and Applications, Mathematical Studies 22, de Gruyter, Berlin, 1995.Google Scholar
  17. 17.
    Schulze, B.-W.: Elliptic complexes on manifolds with conical singularities, in B.-W. Schulze and H. Triebel (eds), Seminar Analysis of the Karl-Weierstraβ Institute 1986/87, Teubner-Texte Math. 106, Teubner, Leipzig, 1988, pp. 170–223.Google Scholar
  18. 18.
    Schulze, B.-W.: Pseudodifferential Operators on Manifolds with Singularities, North-Holland, Amsterdam, 1991.Google Scholar
  19. 19.
    Schulze, B.-W., Sternin, B. and Shatalov, V.: Structure rings of singularities and differential equations, in B.-W. Schulze and M. Demuth (eds), Differential Equations, Asymptotic Analysis, and Mathematical Physics, Math. Res. 100, Akademie Verlag, Berlin, 1996, pp. 325–347.Google Scholar
  20. 20.
    Schulze, B.-W., Sternin, B. and Shatalov, V.: On the index of differential operators on manifolds with conical singularities, Ann. Global Anal. Geom. 16(2) (1998), 141–172.Google Scholar
  21. 21.
    Sternin, B.: Quasielliptic equations on an infinite cylinder, Soviet Math. Dokl. 11(5) (1970), 1347–1351.Google Scholar
  22. 22.
    Sternin, B.: Quasielliptic Equations on an Infinite Cylinder, Moscow Institute of Electronic Engineering, Moscow, 1972.Google Scholar
  23. 23.
    Sternin, B. and Shatalov, V.: Quantization of symplectic transformations and the Lefschetz fixed point theorem, Preprint, Max-Planck-Institut für Mathematik, Bonn, 1994.Google Scholar
  24. 24.
    Sternin, B. and Shatalov, V.: Atiyah-Bott-Lefschetz fixed point theorem in symplectic geometry, Dokl. Russian Acad. Nauk 348(2) (1996), 165–168.Google Scholar

Copyright information

© Kluwer Academic Publishers 1999

Authors and Affiliations

  • Vladimir Nazaikinskii
    • 1
  • Bert-Wolfgang Schulze
    • 2
  • Boris Sternin
    • 1
  • Victor Shatalov
    • 1
  1. 1.Moscow State UniversityMoscowRussia
  2. 2.Institut für MathematikPotsdam UniversitätPotsdamGermany

Personalised recommendations